# SDR GAIA00422B

- Difficulty date: August 8, 2000
- Submitted: October 12, 2000
- Operation: Air carrier
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 575468827
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SB 56-11 A CRACK WAS FOUND IN UPPER AFT CORNER OF THE LEFT COCKPIT SLIDING WINDOW FRAME INTERNAL DOUBLER.  THE AIRCRAFT WAS FERRIED FROM FWA TO DFW FOR REPAIRS.  THE DOUBLER WAS REMOVED AND REPLACED PER THE DC-9 SRM AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
